MathSciNet Relay Station
MathSciNet bibliographic data
MR2205310 34B18 (34B15)
Lakmeche, Abdelkader; Hammoudi, Ahmed Multiple positive solutions of the one-dimensional $p$-Laplacian. J. Math. Anal. Appl. 317 (2006), no. 1, 43–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement